Alert archive / Wisconsin / Frost Advisories in 2014

Frost Advisory 6, NWS Milwaukee, WI

October 18, 2014Kenosha County, Milwaukee County, Racine County, Wisconsin

NWS Milwaukee, WI issued this frost advisory at Oct 18, 2014, 3:52 AM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It took effect at Oct 19, 2014, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2014, 3:52 AM CDT (08:52 UTC)
In effect from
Oct 19, 2014, 12:00 AM CDT
Expired
Oct 19, 2014, 9:00 AM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WWUS73 KMKX 180852
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 AM CDT SAT OCT 18 2014

...WIDESPREAD FROST EXPECTED TONIGHT...

.CLEAR SKIES AND LIGHT WINDS AS A LARGE...COLD HIGH PRESSURE AREA
BUILDS INTO THE REGION WILL ALLOW LOW TEMPERATURES TO FALL
TO...OR BELOW FREEZING OVERNIGHT. THIS WILL PRODUCE WIDESPREAD
FROST OVER SOUTHERN WISCONSIN...EXCEPT FOR A NARROW STRIP RIGHT
ALONG THE LAKE MICHIGAN SHORE. A FROST ADVISORY IS IN EFFECT FOR
LATE TONIGHT INTO SUNDAY MORNING FOR THE THE FAR SOUTHEAST CORNER
OF THE STATE THAT HAS YET TO SEE WIDESPREAD FROST.

WIZ066-071-072-181700-
/O.NEW.KMKX.FR.Y.0006.141019T0800Z-141019T1300Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
352 AM CDT SAT OCT 18 2014

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY.

* TIMING...FROST WILL BEGIN TO FORM AFTER MIDNIGHT AND BECOME
  WIDESPREAD AROUND 3 AM...LASTING THROUGH SUNRISE.

* TEMPERATURE...LOWS 30 TO 32...WITH MID 30S RIGHT ALONG THE LAKE
  MICHIGAN SHORE.

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION
  IF LEFT OUTDOORS OR UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REM
6 follow-up statements
996 
WWUS73 KMKX 181500
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 AM CDT SAT OCT 18 2014

...WIDESPREAD FROST EXPECTED TONIGHT...

.CLEAR SKIES AND LIGHT WINDS AS A LARGE...COLD HIGH PRESSURE AREA
BUILDS INTO THE REGION WILL ALLOW LOW TEMPERATURES TO FALL TO...
OR BELOW FREEZING OVERNIGHT. THIS WILL PRODUCE WIDESPREAD FROST
OVER SOUTHERN WISCONSIN...EXCEPT FOR A NARROW STRIP RIGHT ALONG
THE LAKE MICHIGAN SHORE. A FROST ADVISORY IS IN EFFECT FOR LATE
TONIGHT INTO SUNDAY MORNING FOR THE THE FAR SOUTHEAST CORNER OF
THE STATE THAT HAS YET TO SEE WIDESPREAD FROST.

WIZ066-071-072-182300-
/O.CON.KMKX.FR.Y.0006.141019T0800Z-141019T1300Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
1000 AM CDT SAT OCT 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. 

* TIMING...FROST WILL BEGIN TO FORM AFTER MIDNIGHT AND BECOME 
  WIDESPREAD AROUND 3 AM...LASTING THROUGH SUNRISE. 

* TEMPERATURE...LOWS 30 TO 32...WITH MID 30S RIGHT ALONG THE 
  LAKE MICHIGAN SHORE. 

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER 
  VEGETATION IF LEFT OUTDOORS OR UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
DDV
839 
WWUS73 KMKX 182021
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CDT SAT OCT 18 2014

...WIDESPREAD FROST EXPECTED TONIGHT...

.EXPECT CLEAR SKIES AND LIGHT WINDS TONIGHT AS A LARGE...COLD
HIGH PRESSURE AREA BUILDS INTO THE REGION. THIS WILL ALLOW TEMPERATURES
TO FALL TO...OR BELOW FREEZING OVERNIGHT. WIDESPREAD FROST IS
THUS LIKELY ACROSS SOUTHERN WISCONSIN...EXCEPT FOR A NARROW STRIP
RIGHT ALONG THE LAKE MICHIGAN SHORE. A FROST ADVISORY REMAINS IN
EFFECT FOR LATE TONIGHT INTO SUNDAY MORNING FOR THE THE FAR
SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD
FROST.

WIZ066-071-072-190430-
/O.CON.KMKX.FR.Y.0006.141019T0800Z-141019T1300Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
321 PM CDT SAT OCT 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. 

* TIMING...FROST WILL BEGIN TO FORM AFTER MIDNIGHT AND BECOME 
  WIDESPREAD AROUND 3 AM...LASTING THROUGH SUNRISE. 

* TEMPERATURE...LOWS 30 TO 32...WITH MID 30S RIGHT ALONG THE 
  LAKE MICHIGAN SHORE. 

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER 
  VEGETATION IF LEFT OUTDOORS OR UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
DDV
963 
WWUS73 KMKX 190204
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CDT SAT OCT 18 2014

...WIDESPREAD FROST EXPECTED TONIGHT...

.EXPECT CLEAR SKIES AND LIGHT WINDS TONIGHT AS A LARGE...COLD
HIGH PRESSURE SYSTEM SETTLES OVER THE REGION. THIS WILL ALLOW
TEMPERATURES TO FALL TO...OR BELOW FREEZING OVERNIGHT. WIDESPREAD
FROST IS THUS LIKELY ACROSS SOUTHERN WISCONSIN...EXCEPT FOR A
NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN SHORE. A FROST ADVISORY
REMAINS IN EFFECT FOR LATE TONIGHT INTO SUNDAY MORNING FOR THE FAR
SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD
FROST.

WIZ066-071-072-191015-
/O.EXT.KMKX.FR.Y.0006.141019T0500Z-141019T1300Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
904 PM CDT SAT OCT 18 2014

...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM CDT SUNDAY...

THE FROST ADVISORY IS NOW IN EFFECT UNTIL 8 AM CDT SUNDAY. 

* TIMING...FROST WILL BEGIN TO FORM LATER THIS EVENING AND BECOME
  WIDESPREAD BY AROUND MIDNIGHT...LASTING THROUGH SUNRISE.

* TEMPERATURE...LOWS 30 TO 32...WITH MID 30S RIGHT ALONG THE 
  LAKE MICHIGAN SHORE. 

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER 
  VEGETATION IF LEFT OUTDOORS OR UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
561 
WWUS73 KMKX 190904
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 AM CDT SUN OCT 19 2014

...WIDESPREAD FROST AWAY FROM THE LAKE THIS MORNING...

.MOSTLY CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO
FALL TO...OR BELOW FREEZING OVERNIGHT OVER ALMOST ALL OF
SOUTHEASTERN WISCONSIN...EXCEPT FOR A NARROW STRIP RIGHT ALONG
THE LAKE MICHIGAN SHORE. THIS HAS LED TO THE DEVELOPMENT OF
WIDESPREAD FROST...WHICH WILL LINGER UNTIL TEMPERATURES WARM AFTER
SUNRISE.

A FROST ADVISORY REMAINS IN EFFECT EARLY THIS MORNING FOR THE FAR
SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD
FROST.

WIZ066-071-072-191300-
/O.CON.KMKX.FR.Y.0006.000000T0000Z-141019T1300Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
404 AM CDT SUN OCT 19 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...WIDESPREAD FROST AWAY FROM THE LAKE WILL LAST THROUGH
  SUNRISE.

* TEMPERATURE...LOWS 28 TO 32...WITH MID 30S RIGHT ALONG THE LAKE
  MICHIGAN SHORE.

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER 
  VEGETATION IF LEFT OUTDOORS OR UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REM
014 
WWUS73 KMKX 191258
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 AM CDT SUN OCT 19 2014

...WIDESPREAD FROST AWAY FROM THE LAKE THIS MORNING...

.EXCEPT FOR A NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN
SHORE...COLD TEMPERATURES THIS MORNING HAS LED TO THE DEVELOPMENT
OF WIDESPREAD FROST...WHICH WILL LINGER UNTIL TEMPERATURES WARM
MID-MORNING.

A FROST ADVISORY REMAINS IN EFFECT EARLY THIS MORNING FOR THE FAR
SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD
FROST.

WIZ066-071-072-191400-
/O.EXT.KMKX.FR.Y.0006.000000T0000Z-141019T1400Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
758 AM CDT SUN OCT 19 2014

...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE FROST ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TIMING...WIDESPREAD FROST AWAY FROM THE LAKE WILL LAST UNTIL
  MID-MORNING. 

* TEMPERATURE...LOWS 28 TO 32...WITH MID 30S RIGHT ALONG THE 
  LAKE MICHIGAN SHORE. 

* IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER 
  VEGETATION IF LEFT OUTDOORS OR UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REM
601 
WWUS73 KMKX 191408
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT SUN OCT 19 2014

...WARMING TEMPERATURES ARE BRINGING AN END TO MORNING FROST...

.WARMING TEMPERATURES THIS MORNING HAVE MELTED THE FROST IN MOST
LOCATIONS...THIS THE FROST ADVISORY IS BEING ALLOWED TO EXPIRE.

WIZ066-071-072-191515-
/O.EXP.KMKX.FR.Y.0006.000000T0000Z-141019T1400Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
908 AM CDT SUN OCT 19 2014

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES HAVE WARMED WELL ABOVE FREEZING AND WILL CONTINUE TO
WARM THROUGH THE MORNING HOURS.

$$
DDV

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 18, 3:35 AM CDT, 17 minutes earlier.

Area forecast discussion, Oct 18, 3:35 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CDT SAT OCT 18 2014

.TODAY...FORECAST CONFIDENCE IS HIGH.

WILL BE ADDING SCATTERED LIGHT SHOWERS INTO THE EASTERN CWA FOR
EARLY THIS MORNING WITH VIGOROUS SHORT WAVE ALL MODELS DROP
THROUGH WESTERN WISCONSIN TO NEAR DBQ BY 12Z...AND EAST-CENTRAL IL
BY 18Z. SCATTERED 0.01 INCH PCPN AMOUNTS BEING RECORDED UNDER
RADAR RETURNS OVER NORTHERN WISCONSIN.

VORTICITY-DRIVEN Q-VECTOR CONVERGENCE...MOISTURE AND OMEGA COVER
THE EASTERN CWA AT 12Z. RAP...HRRR AND NAM ALL BRING LIGHT QPF
ACROSS THE EASTERN THIRD TO HALF OF THE CWA. THE LIGHT SCATTERED
SHOWERS WILL EXIT TO THE SOUTH WITH THE WAVE AROUND 16Z.

CLOUDS WILL BE CLEARING FROM NORTHWEST TO SOUTHEAST IN THE
SUBSIDENCE BEHIND THE WAVE DURING THE LATE MORNING AND AFTERNOON.
COLD AIR ADVECTION DROPS 925 MB TEMPERATURES TO BETWEEN 1C AND 3C
BY 12Z...THEN MODIFY UPWARD A BIT BY LATE AFTERNOON. HIGHS
EXPECTED TO REACH THE UPPER 40S EAST TO LOW 50S WEST. NORTHWEST
WINDS WILL SLOWLY EASE AS SURFACE HIGH PRESSURE BUILDS IN.

.TONIGHT...FORECAST CONFIDENCE IS HIGH.

THE CLEARING SKIES AND LIGHT WINDS WITH THE HIGH WILL PROVIDE
IDEAL RADIATIONAL COOLING CONDITIONS TONIGHT. LOWS WILL FALL TO
BETWEEN 30 AND 33 DEGREES...EXCEPT FOR A NARROW STRIP RIGHT ALONG
THE LAKE MICHIGAN SHORE. HAVE ISSUED A FROST ADVISORY FOR TONIGHT
FOR OUR REMAINING THREE COUNTIES AS WIDESPREAD FROST IS EXPECTED
TO DEVELOP BETWEEN 08Z AND 10Z AND LAST THROUGH DAYBREAK...EVEN
FOR MOST OF MILWAUKEE COUNTY.

.SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS
MEDIUM.

MODELS IN GOOD AGREEMENT WITH WARM AIR ADVECTION REGIME SETTING
UP ACROSS THE AREA SUNDAY INTO SUNDAY NIGHT. SOME MOISTURE IN THE
850MB TO 700 MB LAYER SHOULD PASS SOUTHEASTWARD THROUGH THE AREA
SUNDAY NIGHT INTO MONDAY...AS 500 MB VORTICITY MAXIMUM MOVES IN A
SIMILAR FASHION THROUGH THE AREA.

AREA FORECAST SOUNDINGS ARE NOT SHOWING MUCH SATURATION IN THE
LOW TO MID LEVELS...THOUGH BEST CHANCES FOR THIS WOULD BE IN THE
FAR EAST AND NORTHEAST COUNTIES. GFS AND ECMWF ARE ONLY MODELS
BRINGING LIGHT QPF TO THE FAR EAST AND NORTHEAST COUNTIES SUNDAY
NIGHT AND MONDAY AFTERNOON...WITH THE NAM AND CANADIAN DRY. WILL
LEAVE LOWER END POPS IN THE FAR EAST AND NORTHEAST COUNTIES SUNDAY
NIGHT INTO MONDAY.

HIGHS IN THE MID 50S SUNDAY SHOULD CLIMB INTO THE UPPER 50S TO
LOWER 60S MONDAY...PER 925 MB TEMPERATURE FIELDS IN MODELS.

.LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS AND ECMWF ARE SHOWING GOOD AGREEMENT WITH A 500 MB RIDGE AXIS
REMAINING OVER THE REGION DURING THIS PERIOD. THIS KEEPS HIGH
PRESSURE NEAR OR OVER THE REGION...WHICH SHOULD RESULT IN A PERIOD
OF QUIET WEATHER.

THE RIDGE THEN BREAKS DOWN AND SHIFTS EASTWARD THURSDAY INTO
FRIDAY...WITH WEST NORTHWEST FLOW AT 500 MB IN ITS WAKE. ECMWF
TRIES TO BRING QPF INTO THE AREA WITH A PASSING SHORTWAVE TROUGH
THURSDAY...WITH THE GFS SOMEWHAT SLOWER. BOTH MODELS SHOW A
WEAKENING TREND WITH THE QPF DURING THIS TIME.

FOR NOW...WILL LEAVE THE LONG TERM PERIOD DRY. TEMPERATURES LOOK
TO REMAIN NEAR SEASONAL NORMALS.

&&

.AVIATION/00Z TAFS/...

MVFR CIGS...MOVING INTO SOUTHERN WISCONSIN AHEAD OF VIGOROUS WAVE
DROPPING THROUGH THE STATE...WILL CLEAR THE SOUTH BETWEEN 16Z AND
17Z. LOOKING FOR SCATTERED SHOWERS/SPRINKLES WITH THIS FEATURE
MAINLY AT THE EASTERN TAF SITES BETWEEN 11Z AND 14Z. VFR
CONDITIONS EXPECTED FOR THE REMAINDER OF THE FORECAST ONCE THE
CLOUDS CLEAR THE SOUTH.

GUSTY NORTH-NORTHWEST WINDS WILL BEGIN TO EASE THIS AFTERNOON AS
HIGH PRESSURE MOVES INTO THE REGION. CLEAR SKIES AND LIGHT WINDS
WILL BRING WIDESPREAD FROST TONIGHT.

&&

.MARINE...

LEFT THE SMALL CRAFT ADVISORY END TIME AT 7 PM THIS
EVENING...WITH GUSTY NORTH-NORTHWEST WINDS SLOWLY EASING LATE THIS
MORNING INTO THE EARLY AFTERNOON. WILL TAKE SOME TIME FOR WAVES TO
SUBSIDE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 3 AM TO 8 AM CDT SUNDAY FOR WIZ066-071-072.

LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646.

&&

TONIGHT/SUNDAY AND AVIATION/MARINE...REM
SUNDAY NIGHT THROUGH SATURDAY...WOOD
Hazardous weather outlook, Oct 17, 3:41 PM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT FRI OCT 17 2014

WIZ046-047-051-052-056>060-062>072-182045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
341 PM CDT FRI OCT 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WIDESPREAD FROST IS EXPECTED INLAND FROM LAKE MICHIGAN LATER
SATURDAY NIGHT. PATCHY FROST SHOULD REACH THE LAKESHORE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-182045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CDT FRI OCT 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK NORTHWEST WINDS
WITH THE PASSAGE OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY SATURDAY EVENING
FOR BRISK NORTHWEST TO NORTH WINDS AND HIGH WAVES. WINDS AND WAVES
WILL SUBSIDE DURING THE EVENING AS HIGH PRESSURE APPROACHES FROM
THE WEST.

WWW.WEATHER.GOV/MKX
MG

Nearby

Frost Advisories in Wisconsin, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.